Alert archive / Arkansas / Special Weather Statements in 2021
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Nov 10, 2021, 10:34 PM CST for Franklin County, Sebastian County, Arkansas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 10, 2021, 10:34 PM CST (04:34 UTC)
- Expired
- Nov 10, 2021, 11:15 PM CST
- In force
- 41 min
- Issued by
- NWS Tulsa, OK
- Hail
- 0.00 in
- Wind
- 40
Counties Franklin County, AR, Sebastian County, AR
The radar
The Western Arkansas radar (KSRX), 30 km from the middle of the area, began a volume at 04:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.6 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 1136 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
342
WWUS84 KTSA 110434
SPSTSA
Special Weather Statement
National Weather Service Tulsa OK
1034 PM CST Wed Nov 10 2021
ARZ019-020-029-110515-
Sebastian AR-Franklin AR-Crawford AR-
1034 PM CST Wed Nov 10 2021
...Strong thunderstorms will impact portions of Franklin, eastern
Crawford and Sebastian Counties through 1115 PM CST...
At 1034 PM CST, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles north of Cass to 5 miles east of Mulberry
to 2 miles east of Jenny Lind to 3 miles south of Pocola. Movement
was southeast at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations in or near the path include...
Fort Smith... Ozark...
Charleston... Greenwood...
Barling... Lavaca...
Mulberry... Mansfield...
Hackett... Altus...
Bonanza... Branch...
Denning... Wiederkehr Village...
Cass... Excelsior...
Bloomer... Washburn...
Burnville... Fort Chaffee...
This includes Interstate 40 in Arkansas between mile markers 25 and
42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
3532 9392 3523 9392 3523 9402 3514 9403
3514 9414 3510 9414 3507 9425 3506 9423
3497 9423 3496 9427 3512 9425 3511 9444
3526 9444 3552 9402 3577 9390 3577 9371
TIME...MOT...LOC 0434Z 313DEG 26KT 3573 9382 3548 9396 3526 9427 3518
9449
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
LacyWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Nov 10, 9:30 PM CST, 1 hour 4 minutes earlier.
Area forecast discussion, Nov 10, 9:30 PM CST, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 930 PM CST Wed Nov 10 2021 ...New SHORT TERM... .SHORT TERM... (Through Tonight) Issued at 905 PM CST Wed Nov 10 2021 Ongoing convective line is entering northwest AR at this time then it trails back into eastern OK north of I-40. Instability ahead of the line looks to drop off dramatically as you move from Benton and Washington counties into Carroll and Madison so expect this portion to continue to weaken. However, elevated instability broadens across west- central AR into southeast OK which should support continued advancement of strong to occasionally severe cells for another hour or so ahead of the front. Low level shear has been sufficient to maintain a few organized updrafts along the trailing line with strong wind gusts. Steep lapse rates and low melting levels associated with the passing trough will keep the threat of hail going through the evening though expect sizes to be limited by waning instability. Extended the Severe Thunderstorm Watch into western AR to cover immediate severe hazards but don't anticipate a need to extend in time past 10 pm. Convection should clear eastern most counties by 08Z with northwest winds and drier air filtering in behind the front. Expect some clearing across eastern Oklahoma by daybreak which combined with cold advection should yield low temperatures near targeted forecast in the lower to mid 40s. && .LONG TERM... (Thursday through next Tuesday) Issued at 139 PM CST Wed Nov 10 2021 Cooler conditions into Thursday behind front with high temperatures in the lower 60s. A secondary mid level vort max will rotate around backside of stronger upper low developing over the western Great Lakes region late Thursday night into early Friday morning. A few light rain showers will be possible during this time across NE OK/NW AR with a secondary surge of cooler air into the day Friday. 1026 MB surface high pressure progged to build over the region by Saturday morning and with light winds/clear skies, expect the potential for a more widespread freeze. Another weak cold front will move through on Sunday but with limited moisture to work with, any precipitation would be light a best. As zonal flow aloft becomes established into the early part of next week, warmer conditions are expected with increasing southerly winds. && .AVIATION... (00Z TAFS) Issued at 505 PM CST Wed Nov 10 2021 Cluster of thunderstorms will likely impact the NE OK TAF sites between the 00-04Z time period with LIFR visibilities in the stronger storms. Similar brief/tempo conditions are expected at MLC and NW AR TAF sites later this evening. Behind the main convective line, a brief period of stratiform precip with higher based VFR ceilings will be possible before skies clear from west to east between 06-09Z. Also a period of gusty northwest winds behind the front, especially at E OK TAF sites, before decreasing Thursday morning. && .PRELIMINARY POINT TEMPS/POPS... TUL 45 63 42 55 / 60 0 20 0 FSM 49 64 42 59 / 100 0 10 20 MLC 46 63 42 58 / 90 0 0 10 BVO 42 61 40 53 / 40 0 20 0 FYV 43 60 37 54 / 100 0 10 20 BYV 45 58 40 51 / 100 0 10 10 MKO 45 61 42 54 / 90 0 10 10 MIO 43 59 40 51 / 90 0 20 10 F10 45 63 41 56 / 70 0 10 10 HHW 49 64 41 61 / 100 0 0 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...24 LONG TERM....12 AVIATION...12
Hazardous weather outlook, Nov 10, 4:38 PM CST, 5 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 438 PM CST Wed Nov 10 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-111130- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 438 PM CST Wed Nov 10 2021 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Remainder of this Afternoon and Tonight. TORNADO. RISK...Limited. AREA...Southeast Oklahoma. ONSET...After 6 PM. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma. ONSET...Ongoing. HEAVY RAIN AND FLASH FLOOD. RISK...Limited. AREA...Eastern Oklahoma. ONSET...Ongoing. DISCUSSION... Scattered strong thunderstorms have started to develop across portions of eastern Oklahoma late this afternoon. The thunderstorm activity will likely continue to increase in coverage and intensity into the evening hours. Some of these storms could be severe with damaging winds and hail to the size of quarters the main concerns. Although the overall tornado threat is limited, the potential for a tornado or two will exist for a short time early this evening across southeast Oklahoma. The overall severe weather potential will begin to decrease as storms move into northwest Arkansas late this evening although a few strong storms could persist. In addition to the severe thunderstorm potential, localized heavy rainfall and flash flooding are possible through the evening hours. The heavier precipitation will shift east of northwest Arkansas between Midnight and 3 AM. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY...No Hazards. FRIDAY...High Wind Potential. SATURDAY THROUGH TUESDAY...No Hazards. EXTENDED DISCUSSION... A reinforcing cold front will pass Thursday night with gusty northerly winds and cooler temperatures on Friday. Dry and cooler weather continues through the weekend with warmer temperatures and a return to southerly winds by early next week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Nov 10, 9:19 PM CST, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
919 PM CST Wed Nov 10 2021
OKZ053-110345-
Choctaw OK-
919 PM CST Wed Nov 10 2021
...A strong thunderstorm will impact portions of central Choctaw
County through 945 PM CST...
At 918 PM CST, Doppler radar indicated a strong thunderstorm 5 miles
southwest of Goodland, moving northeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations in or near the path include...
Hugo... Fort Towson...
Sawyer... Soper...
Kent... Goodland...
Messer... Hugo Lake State Park...
Raymond Gary State Park... Grant...
Ord... Fallon...
Frogville... Speer...
Huskey... Gay...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CST for
southeastern Oklahoma.
&&
LAT...LON 3387 9546 3389 9546 3387 9550 3389 9551
3388 9554 3393 9556 3394 9560 3392 9561
3391 9564 3391 9567 3389 9569 3390 9575
3387 9577 3387 9583 3416 9561 3408 9521
3387 9530 3389 9533 3387 9534
TIME...MOT...LOC 0318Z 222DEG 25KT 3392 9563
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
SniderSpecial weather statement, Nov 10, 9:22 PM CST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
922 PM CST Wed Nov 10 2021
OKZ049-073-075-110345-
Pittsburg OK-Latimer OK-Pushmataha OK-
922 PM CST Wed Nov 10 2021
...Strong thunderstorms will impact portions of northwestern
Pushmataha, southwestern Latimer and southeastern Pittsburg Counties
through 945 PM CST...
At 921 PM CST, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles southwest of Higgins to 4 miles northwest
of Lane. Movement was east at 25 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations in or near the path include...
Hartshorne... Higgins...
Yanush... Haileyville...
Sardis...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CST for
southeastern Oklahoma.
&&
LAT...LON 3450 9578 3451 9567 3459 9567 3459 9588
3464 9588 3485 9558 3482 9518 3427 9578
TIME...MOT...LOC 0321Z 269DEG 23KT 3478 9551 3435 9605
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
LacySpecial weather statement, Nov 10, 9:52 PM CST, 42 minutes before
Special Weather Statement
National Weather Service Tulsa OK
952 PM CST Wed Nov 10 2021
OKZ072-074-076-110430-
Haskell OK-Sequoyah OK-Le Flore OK-
952 PM CST Wed Nov 10 2021
...Strong thunderstorms will impact portions of eastern Haskell,
central Sequoyah and northern Le Flore Counties through 1030 PM
CST...
At 952 PM CST, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles southeast of Brushy Lake State Park to
Tamaha to near Stigler. Movement was east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations in or near the path include...
Sallisaw... Poteau...
Stigler... Pocola...
Muldrow... Roland...
Spiro... Arkoma...
Panama... Keota...
Mccurtain... Bokoshe...
Gans... Cameron...
Tamaha... Moffett...
Brushy... Mc Curtain...
Shady Point... Rock Island...
This includes Interstate 40 in Oklahoma between mile markers 299 and
328.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CST for
northwestern Arkansas...and southeastern and east central Oklahoma.
&&
LAT...LON 3497 9454 3519 9519 3541 9503 3557 9475
3551 9445 3545 9444 3518 9444
TIME...MOT...LOC 0352Z 291DEG 35KT 3552 9478 3540 9498 3524 9510
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
LacySpecial weather statement, Nov 10, 10:08 PM CST, 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1008 PM CST Wed Nov 10 2021
ARZ019-029-110445-
Sebastian AR-Crawford AR-
1008 PM CST Wed Nov 10 2021
...Strong thunderstorms will impact portions of southwestern Crawford
and northern Sebastian Counties through 1045 PM CST...
At 1008 PM CST, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles southwest of Figure Five to Keota.
Movement was east at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations in or near the path include...
Fort Smith... Van Buren...
Greenwood... Alma...
Barling... Lavaca...
Mulberry... Dyer...
Hackett... Bonanza...
Figure Five... Fort Smith Regional Airport...
Jenny Lind... Kibler...
Central City... Concord...
Shibley... Mill Creek...
Rye Hill... Furry...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 18.
Interstate 540 between mile markers 1 and 14.
Interstate 49 near mile marker 22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3544 9408 3533 9408 3514 9444 3540 9443
3551 9445 3552 9443 3551 9403 3549 9405
3548 9404 3547 9406 3546 9403
TIME...MOT...LOC 0408Z 276DEG 34KT 3549 9443 3526 9492
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
LacySpecial weather statement, Nov 10, 10:30 PM CST, 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1030 PM CST Wed Nov 10 2021
ARZ029-OKZ049-075-076-110515-
Sebastian AR-Latimer OK-Pushmataha OK-Le Flore OK-
1030 PM CST Wed Nov 10 2021
...Strong thunderstorms will impact portions of southwestern
Sebastian, northeastern Pushmataha, eastern Latimer and Le Flore
Counties through 1115 PM CST...
At 1029 PM CST, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles northwest of Wister to near Nashoba.
Movement was east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations in or near the path include...
Poteau... Heavener...
Talihina... Wister...
Howe... Hartford...
Huntington... Red Oak...
Fanshawe... Midland...
Albion... Octavia...
Talimena State Park... Heavener Runestone State Park...
Tuskahoma... Big Cedar...
Kiamichi... Whitesboro...
Clayton Lake State Park... Bengal...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3441 9541 3506 9501 3506 9493 3510 9493
3512 9425 3496 9428 3496 9437 3493 9445
3451 9447 3451 9504 3439 9505
TIME...MOT...LOC 0429Z 259DEG 32KT 3505 9477 3447 9522
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SniderSpecial weather statement, Nov 10, 10:34 PM CST, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1034 PM CST Wed Nov 10 2021
ARZ019-020-029-110515-
Sebastian AR-Franklin AR-Crawford AR-
1034 PM CST Wed Nov 10 2021
...Strong thunderstorms will impact portions of Franklin, eastern
Crawford and Sebastian Counties through 1115 PM CST...
At 1034 PM CST, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles north of Cass to 5 miles east of Mulberry
to 2 miles east of Jenny Lind to 3 miles south of Pocola. Movement
was southeast at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations in or near the path include...
Fort Smith... Ozark...
Charleston... Greenwood...
Barling... Lavaca...
Mulberry... Mansfield...
Hackett... Altus...
Bonanza... Branch...
Denning... Wiederkehr Village...
Cass... Excelsior...
Bloomer... Washburn...
Burnville... Fort Chaffee...
This includes Interstate 40 in Arkansas between mile markers 25 and
42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
3532 9392 3523 9392 3523 9402 3514 9403
3514 9414 3510 9414 3507 9425 3506 9423
3497 9423 3496 9427 3512 9425 3511 9444
3526 9444 3552 9402 3577 9390 3577 9371
TIME...MOT...LOC 0434Z 313DEG 26KT 3573 9382 3548 9396 3526 9427 3518
9449
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
LacyThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 6:00 PM CST | Special Weather Statement | TSA | Osage | 15 min |
| Nov 10, 6:17 PM CST | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 43 min |
| Nov 10, 6:20 PM CST | Special Weather Statement | TSA | Washington | 25 min |
| Nov 10, 6:26 PM CST | Special Weather Statement | TSA | Osage | 34 min |
| Nov 10, 6:38 PM CST | Special Weather Statement | TSA | Tulsa | 37 min |
| Nov 10, 6:43 PM CST | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 47 min |
| Nov 10, 6:47 PM CST | Special Weather Statement | TSA | Nowata, Washington | 43 min |
| Nov 10, 6:54 PM CST | Special Weather Statement | TSA | Nowata | 36 min |
| Nov 10, 7:00 PM CST | Special Weather Statement | TSA | Tulsa | 30 min |
| Nov 10, 7:01 PM CST | Special Weather Statement | TSA | Creek | 29 min |
| Nov 10, 7:07 PM CST | Severe Thunderstorm Warning | TSA | Creek, Rogers, Tulsa, Wagoner | 38 min |
| Nov 10, 7:20 PM CST | Severe Thunderstorm Warning | TSA | Nowata | 25 min |
| Nov 10, 7:20 PM CST | Tornado Warning | TSA | Rogers, Tulsa | 10 min |
| Nov 10, 7:22 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Rogers | 23 min |
| Nov 10, 7:23 PM CST | Areal Flood Advisory | TSA | Creek, Okmulgee, Osage, Rogers, Tulsa, Wagoner | 3 hr |
| Nov 10, 7:26 PM CST | Tornado Warning | TSA | Rogers, Tulsa, Wagoner | 34 min |
| Nov 10, 7:29 PM CST | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Rogers, Tulsa, Wagoner | 46 min |
| Nov 10, 7:41 PM CST | Special Weather Statement | TSA | Okmulgee | 34 min |
| Nov 10, 7:48 PM CST | Special Weather Statement | TSA | Craig | 27 min |
| Nov 10, 7:51 PM CST | Tornado Warning | TSA | Mayes, Rogers | 39 min |
| Nov 10, 8:04 PM CST | Special Weather Statement | TSA | Pittsburg | 26 min |
| Nov 10, 8:06 PM CST | Special Weather Statement | TSA | Choctaw | 24 min |
| Nov 10, 8:14 PM CST | Special Weather Statement | TSA | Delaware, Ottawa | 46 min |
| Nov 10, 8:15 PM CST | Tornado Warning | TSA | Delaware, Mayes | 30 min |
| Nov 10, 8:18 PM CST | Special Weather Statement | TSA | Adair, Cherokee | 57 min |
| Nov 10, 8:24 PM CST | Special Weather Statement | TSA | Muskogee | 36 min |
| Nov 10, 8:33 PM CST | Special Weather Statement | TSA | Pittsburg | 27 min |
| Nov 10, 8:42 PM CST | Severe Thunderstorm Warning | TSA | Delaware | 33 min |
| Nov 10, 8:42 PM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 33 min |
| Nov 10, 8:50 PM CST | Special Weather Statement | TSA | Pushmataha | 25 min |
| Nov 10, 8:51 PM CST | Special Weather Statement | TSA | Muskogee | 24 min |
| Nov 10, 8:55 PM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee | 35 min |
| Nov 10, 9:05 PM CST | Areal Flood Advisory | TSA | Cherokee, McIntosh, Mayes, Muskogee, Okmulgee, Wagoner | 3 hr |
| Nov 10, 9:17 PM CST | Special Weather Statement | TSA | Haskell, Muskogee, Sequoyah | 43 min |
| Nov 10, 9:19 PM CST | Special Weather Statement | TSA | Choctaw | 26 min |
| Nov 10, 9:22 PM CST | Special Weather Statement | TSA | Pushmataha | 23 min |
| Nov 10, 9:44 PM CST | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 46 min |
| Nov 10, 9:52 PM CST | Special Weather Statement | TSA | Haskell, Sequoyah | 38 min |
| Nov 10, 9:55 PM CST | Areal Flood Advisory | TSA | Adair, Cherokee, Haskell, LeFlore, McIntosh, Muskogee and 1 more | 3 hr |
| Nov 10, 10:30 PM CST | Special Weather Statement | TSA | LeFlore | 45 min |
| Nov 10, 10:49 PM CST | Areal Flood Advisory | TSA | Latimer, Pushmataha | 3 hr |
| Nov 10, 11:17 PM CST | Special Weather Statement | TSA | LeFlore | 28 min |
| Nov 10, 9:13 PM CST | Special Weather Statement | TSA | Benton, Washington | 47 min |
| Nov 10, 10:08 PM CST | Special Weather Statement | TSA | Sebastian | 37 min |
Nearby
Special Weather Statements in Arkansas, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.